# SDR DALA2015041002733

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE ON FUSELAGE SKIN STA Y=365 BETWEEN LONGERON 23LT AND 22 LT.  FUSELAGE SKIN WAS REPAIRED IAW 53-04-2, FIG 2, SHEET 3.  LP 1897946.
